# SDR UPS98225724

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.00-02) ON INTERIOR OF SKIN AROUND PERIMETER OF SIDELIGHT BETWEEN BS 720B PLUS 5 AND 720C LBL 73 WL 218-228 BETWEEN STR 14L AND 16L.  CORROSION OUT OF LIMITS IAW SRM 53-30-3.  REPAIRED SKIN AROUND PERIF OF LT SIDELIGHT IAW BFG/TRAMCO EO 98-2051 UPS FILE NR 727-53-1995.
